# SDR CA980928010

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Propeller: Mcauly 2A34C66
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 073100049
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INVESTIGATING MINOR SKIN DIAMAGE, IT WAS NOTED THAT RIBS 073100-49 AND -50 WERE MISSING.  ALL OF THE RIVET HOLES WERE PLUGGED WITH RIVETS.
